# SDR AALA202303319767

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 71,203 hours, 27,149 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 35300001
- Condition: Fault Message
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. ON CLIMB OUT GOT ECAM FUEL RIGHT WING TANK OVERFLOW. CREW COMPLIED WITH ECAM BUT CONTINUED VENTING. FOLLOW ECAM DOWN TO GRAVITY FEED. GOT ECAM AT FL 240 AND LEVELED AT FL 260 TO WORK ISSUE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT TAXIED TO THE GATE. MAINTENANCE REPLACED THE RIGHT HAND SURGE OVERFLOW SENSOR PER AMM 28-46-16. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
